I had a face condition and a doctor advised me to use betamethasone cream, it really worked miracles and after some hours my face was clear and perfect. My problem is that whenever i stop using it the rushes and eczema on face reappeared.Therefore i have been using this product for more than 8 years and i feel like its about time i stop using it. Can you advise me on what to do.
You should visit your skin specialist again. Over the last 8 years there have been advances in medicines used to treat eczema. Your skin specialist maybe able to suggest a new cream which does not have the same side effects as betamethasone.
Be prepared though for the fact that you still may have to continue to use some sort of cream to keep your eczema under control.
- Betamethasone Information for Consumers
- Betamethasone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Betamethasone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 12 Nov 2009 • 1 answer
Posted 22 Aug 2011 • 1 answer
I uses 3 to 5 times my eczema cream and it has betamethasone . I'm so worried as will it harm mykid?
Posted 5 Nov 2011 • 2 answers
Posted 29 Nov 2011 • 1 answer
Posted 31 Dec 2014 • 1 answer